# SDR CA010523006

- Difficulty date: May 14, 2001
- Submitted: May 25, 2001
- Operation: General aviation
- Make and model: Cessna U206F
- Aircraft time: 2,780 hours
- Engine: Cont IO520F
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Reversed
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE DECAL ON THE ELEVATOR TRIM WHEEL APPEARS TO HAVE BEEN FABRICATED. WHEN IT WAS INSTALLED, THE "NOSE UP" AND "NOSE DOWN" DECALS WERE REVERSED. WHEN THE PILOT THOUGHT HE WAS TRIMMING THE NOSE DOWN, HE WAS ACTUALLY TRIMMING IT UP. THE LOCATION OF THE DECALS WAS CORRECTED.
